Skip to main content

On some sample path properties of Skorohod integral processes

  • Conference paper
  • First Online:
Séminaire de Probabilités XXVI

Part of the book series: Lecture Notes in Mathematics ((SEMPROBAB,volume 1526))


Four examples are presented which show that stochastic integral processes with anticipating integrands can have very different sample path behaviour from those with adapted ones. For example, Skorohod integral processes need not be semimartingales, but can still have smooth occupation densities. Moreover, even if they are continuous, and have finite quadratic variation, this may still be essentially bigger than expected for “smooth” integrands.

This is a preview of subscription content, log in via an institution to check access.

Access this chapter

Subscribe and save

Springer+ Basic
EUR 32.99 /Month
  • Get 10 units per month
  • Download Article/Chapter or eBook
  • 1 Unit = 1 Article or 1 Chapter
  • Cancel anytime
Subscribe now

Buy Now

USD 29.95
Price excludes VAT (USA)
  • Available as PDF
  • Read on any device
  • Instant download
  • Own it forever
USD 39.99
Price excludes VAT (USA)
  • Available as PDF
  • Read on any device
  • Instant download
  • Own it forever
Softcover Book
USD 54.99
Price excludes VAT (USA)
  • Compact, lightweight edition
  • Dispatched in 3 to 5 business days
  • Free shipping worldwide - see info

Tax calculation will be finalised at checkout

Purchases are for personal use only

Institutional subscriptions


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. Berman, S.M. Local times and sample function properties of stationary Gaussian processes. Trans. A.M.S. 137 (1969), 277–299.

    Article  MathSciNet  MATH  Google Scholar 

  2. Buckdahn, R. Quasilinear partial stochastic differential equations without nonanticipation requirement. Preprint Nr. 176, Humboldt-Universitaet Berlin (1988).

    Google Scholar 

  3. Buckdahn, R. Transformations on the Wiener space and Skorohod-type stochastic differential equations. Seminarbericht Nr. 105, Sektion Mathematik, Humboldt-Universitaet Berlin (1989).

    Google Scholar 

  4. Buckdahn, R. The nonlinear transformation of the Wiener measure. Preprint Nr. 253, Humboldt-Universitaet Berlin (1990).

    Google Scholar 

  5. Donati-Martin, C. Equations différentielles stochastiques dans R avec conditions aux bords. Preprint, Univ. de Provence (1990).

    Google Scholar 

  6. Imkeller, P. Existence and continuity of occupation densities of stochastic integral processes. Preprint, Universitaet Muenchen (1991).

    Google Scholar 

  7. Jeulin, Th. Semi-martingales et grossissement d'une filtration. LNM 833. Springer: Berlin, Heidelberg, New York (1980).

    Book  MATH  Google Scholar 

  8. Marcus, M.B. Hölder conditions for Gaussian processes with stationary increments. Trans. A.M.S. 134 (1968), 29–52.

    MATH  Google Scholar 

  9. Nualart, D., Pardoux, E. Stochastic calculus with anticipating integrands. Probab. Th. Rel. Fields 78 (1988), 535–581.

    Article  MathSciNet  MATH  Google Scholar 

  10. Nualart, D., Pardoux, E. Boundary value problems for stochastic differential equations. Preprint (1990).

    Google Scholar 

  11. Nualart, D., Pardoux, E. Second order stochastic differential equations with Dirichlet boundary conditions. Preprint (1990).

    Google Scholar 

  12. Ocone, D., Pardoux, E. Linear stochastic differential equations with boundary conditions. Probab. Th. Rel. Fields 82 (1989), 489–526.

    Article  MathSciNet  MATH  Google Scholar 

  13. Ocone, D., Pardoux, E. A generalized Itô-Ventzell formula. Applications to a class of anticipating stochastic differential equations. Ann. Inst. H. Poincaré 25 (1989), 39–71.

    MathSciNet  MATH  Google Scholar 

  14. Pardoux, E., Protter, Ph. A two-sided stochastic integral and its calculus. Probab. Th. Rel. Fields 76 (1987), 15–50.

    Article  MathSciNet  MATH  Google Scholar 

  15. Protter, Ph. Stochastic integration and differential equations. A new approach. Applications of Mathematics. Springer: Berlin, Heidelberg, New York (1990).

    Book  MATH  Google Scholar 

Download references

Author information

Authors and Affiliations


Editor information

Jacques Azéma Marc Yor Paul André Meyer

Rights and permissions

Reprints and permissions

Copyright information

© 1992 Springer-Verlag

About this paper

Cite this paper

Barlow, M.T., Imkeller, P. (1992). On some sample path properties of Skorohod integral processes. In: Azéma, J., Yor, M., Meyer, P.A. (eds) Séminaire de Probabilités XXVI. Lecture Notes in Mathematics, vol 1526. Springer, Berlin, Heidelberg.

Download citation

  • DOI:

  • Published:

  • Publisher Name: Springer, Berlin, Heidelberg

  • Print ISBN: 978-3-540-56021-0

  • Online ISBN: 978-3-540-47342-8

  • eBook Packages: Springer Book Archive

Publish with us

Policies and ethics